# SDR ZZDA3310397

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0816901
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FOUND E-PATH LIGHTING INOPERABLE FAR AFT OF AIRCRAFT.  INSTALLED NEW SOCKET ON EMERGENCY LIGHT REFERENCE B737 MM 33-51-00.  FUNCTIONALLY CHECK OK.  (X)
